# SDR RAIA950248

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw X
- Part number: A218C14
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 6,206 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LAX - FLT 4757 - THE RT ENGINE ON TAKEOFF ROLL PRODUCING ONLY 97 PERCENT RPM.  MAINTENANCE ADJUSTED RT ENGINE 'X' SCREW.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (W)
